Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Skin rash

Posted by Forte562 on April 11, 2007, at 22:07:52

In reply to Re: Skin rash Forte562, posted by Phillipa on April 11, 2007, at 22:03:48

Phillipa,

Thanks for your concern. I haven't heard back from the doctor. I'm just feeling so bad physically and mentally and I'm not sure what's causing it.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Forte562 thread:749135
URL: http://www.dr-bob.org/babble/20070407/msgs/749214.html